Thursday, August 23, 2012

Daily Update: Dizziness

Well, today is my second day at full dosage (300mg) of Lyrica. I am also in the process of tapering of my Prednisone for my sinus infection.

In spite of getting a decent night's sleep (although my wife says that I tossed andd turned a lot last night), I am tired... really tired and lightheaded/dizzy today. In addition, my face feels numb.... a really weird sensation.

I looked up the side effects of what I believe to be the cause (my increase in Lyrica) and found the following information.

Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Lyrica:
Blurred vision; changes in sexual function; constipation; dizziness; drowsiness; dry mouth; headache; increased appetite; light-headedness; tiredness; trouble concentrating; weakness; weight gain.

Having nine of the "common" side effects is a real bummer. Man, it seems like there are always trade offs. It'd be nice to just feel good and think clearly.

No comments: